# SDR CA131126014

- Difficulty date: November 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,061 hours
- Engine: Pwc PW150A
- System (JASC): 2897 · Fuel System Wiring
- Part: Socket
- Condition: Shorted
- Location: Fuel Panel
- Part time: 4,716 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN REFUEL/DEFUEL DOOR IS OPENED THE BATTERY REFUEL CIRCUIT BREAKER RT DC PANEL M3 TRIPS,   FOUND LT DUMP VALVE OPEN, LIGHT SOCKET SHORTED OUT RE-FUEL/DE-FUEL PANEL REPLACED, GROUND TESTED SERVICEABLE IAW AMM 28-30-00.  REFUEL/DEFUEL INDICATOR, PN: 366-029-001, SN: 0412.  REMOVED SN: 0487 INSTALLED.  FUNCTION CHECK PERFORMED.
